MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-124
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 06/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary operative notes (b)(6) 2017 indicate the patient received a left total knee replacement due to end stage osteoarthritis.The patella was not resurfaced, and competitor cement was utilized.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2020 indicate the patient received a left total knee revision due to aseptic loosening.Upon entering the joint, it is indicated that scarring was removed.The tibial component was loose, interface not provided.The femoral and insert components were also revised without indication of product deficiency.Depuy products were implanted, the patella was resurfaced and competitor cement was utilized.The surgery was completed without indication of complication by the surgeon.Doi: (b)(6) 2017, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.B1 (product problem) should not have been checked since there was no reported product failure.

Brand Name
ATTUNE PS FEM LT SZ 4 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11154963
Report Number1818910-2021-00885
Device Sequence Number19802855
Product Code OIY
UDI-Device Identifier10603295041696
UDI-Public10603295041696
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number1504-10-124
Device Catalogue Number150410124
Device Lot Number8197234
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 2 CEM; ATTUNE PS FB INSRT SZ 4 8MM; STRYKER SIMPLEX BONE CEMENT; ATTUNE FB TIB BASE SZ 2 CEM; ATTUNE PS FB INSRT SZ 4 8MM; STRYKER SIMPLEX BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR